# SDR ASAA0853193

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 7,940 hours, 2,317 cycles
- Engine: Ge CFM567B24
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Tripped
- Location: Nr 1 Idg
- Component: Idg
- Component part number: 761574B
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON SCWA FOUND NR1 ENG IDG DPI POPPED ACCOMPLISHED FIM TASK 24-11-00-810-803 AND EA 2410-01025. RAN ENG AND RED BUTTON IS NOT EXTENDED. FAULT CORRECTED REF STEP  F1(B).
